Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 6 > No. 3


Discrete Burr Type XII Minimax Distribution: A New Discrete Model

PP: 635-646
B. A. Para, T. R. Jan,
In this article, we attempt to introduce a new count data model which is obtained by compounding discrete Burr type XII distribution with Minimax distribution. Several distributional properties of the model have been discussed. Finally, real data set is analyzed to investigate the suitability of the proposed distribution in modeling count.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved